On the completeness of the set of Bethe-Hulthén solutions of the linear Heisenberg system

W.J. Caspers, M. Labuz, A. Wal

    Research output: Contribution to journalConference articleAcademic

    1 Citation (Scopus)
    58 Downloads (Pure)

    Abstract

    In this work we formulate the standard form of the solutions of the Heisenberg chain with periodic boundary conditions and show that these solutions can be transformed into the well-known Bethe-Hulthén solutions. The standard form is found by solving the secular problem, separated according to the irreducible representations of the translation group. The relevant parameters exp(ikj) of the Bethe-Hulthén solutions are found from a set of linear equations with coefficients derived from the standard solutions. This correspondence between standard and Bethe-Hulthén solutions realizes the completeness of the Bethe-Hulthén method.
    Original languageEnglish
    Pages (from-to)73-85
    JournalJournal of physics: Conference series
    Volume30
    DOIs
    Publication statusPublished - 2006
    EventSymmetry and Structural Properties of Condesed Matter, SSPCM 2005 - Myczkowce, Poland
    Duration: 31 Aug 20057 Sep 2005

    Fingerprint Dive into the research topics of 'On the completeness of the set of Bethe-Hulthén solutions of the linear Heisenberg system'. Together they form a unique fingerprint.

  • Cite this